# SDR CALA2013102492348

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,957 hours, 10,328 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT UPPER RECIRCULATION FAN POPPED ITS CIRCUIT BREAKER.  CIRCUIT BREAKER COLLARED, P210 B5 WDM 21-25-22. PN 566-9011 MR21756.
